# SDR FDEA202110012438

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST BY CUSTOMER TO CREATE A SDR FOR EA G-5310-T0364043 P1 STEP 3 REPAIR   FASTENER INTERFERENCE WITH LH LONGERON NEW DOUBLER (143W2314Y405) TRAILING   EDGE DURING REPAIR EMBODIMENT CONDITION (DEVIATION) IN EA G-5710-T0364075 P1. THE DOUBLER TRAILING EDGE WAS TRIMMED TO ELIMINATE THE INTERFERENCE PER EA G-  5310-  T0364043 P1 STEP 3 TITLE: FUSELAGE-MAINFRAME-LH AND RH UNDERWING LONGERON   MODIFICATION PER EO G-5310-E0332629-DEVIATION TO SB 777-53-0087 REV 1 REPAIR   CLASSIFIED   AS MAJOR PER GMM 6-2-100. REFER TO WRI: 53100960 FOR WORK DETAILS.
